# SDR ASAA2018070325277

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,716 hours, 6,182 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC BLANKED AND REBOOTED AFTER LANDING. GROUNDED - YES. VERIFIED R-FMC IN FLIGHT FAULT. REF FIM 34-61 TASK 804 REBOOTED FMC R & L OPENED & CLOSED 4 C/B'S NORM OPS RESTORED.
